Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1623 KB) | Table of Contents | PRIMS summary
Volume 34, Issue 1, 1998, pp. 43–63
DOI: 10.2977/prims/1195144827

Singular Solutions and Prolongation of Holomorphic Solutions to Nonlinear Differential Equations

Takao Kobayashi[1]

(1) Department of Mathematics, Tokyo University of Science, Noda Campus 2641 Yamazaki, Noda-shi,, 278-8510, CHIBA-KEN, JAPAN

No abstract available for this article.

Keywords:

Kobayashi Takao: Singular Solutions and Prolongation of Holomorphic Solutions to Nonlinear Differential Equations. Publ. Res. Inst. Math. Sci. 34 (1998), 43-63. doi: 10.2977/prims/1195144827